Is it supposed to get worst before it gets better while on Accutane for acne treatment? If yes why is it?

Acne. With most acne meds, you will get a little worse before it gets better. Along with the pimples on the surface of your skin, there are others developing deeper in your pores. The meds may bring those forward, so you will initially see more pimples, then as they resolve, you will see fewer of them.

Related Questions

Acnes : can I have n-light treatment before starting my roaccutane for acnes? I was told I can not get n-light treatment after taking accutane?

Accutane. Is toxic stuff but very effective. However, it takes 6 months off of Accutane before you can undergo other procedures since it can lead to hyper or hypo pigmentation. Read more...

Is it possible to get rid of acne with just one month of treatment with Accutane 10mgs? I've been taking it for a month but i'd rather stop. Should i?

Dose too low. For it to work you need to take an adequate dose 1 mg per kilo of. Weight .Ideally a 132 lb person. Should be on 60 mg.The minimum dose is a half a mg per kilo or 30 mg for 132 lb. This shoul be for. 15-20 weeks. If you need the Accutane because nothing else worked stick with it and get the benefit. Discuss this with your dermatologist. Read more...